# SDR ASAA1149474

- Difficulty date: April 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25229100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE STA 727D CORRODED OUTBOARD OF STR 26R.  REMOVED CORRODED SHEAR TIE.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 7.
